# SDR DALA1118320190

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 66,356 hours, 9,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEATS 1FG-5FG ARE INOPERATIVE.  MAINTENANCE REPLACED CHARGER AND BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
